How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Vikas Your Own Question
Dr. Vikas
Dr. Vikas, Psychiatrist
Category: Mental Health
Satisfied Customers: 2230
Experience:  MBBS ; M.D Psychiatry, MS. Health Informatics
Type Your Mental Health Question Here...
Dr. Vikas is online now
A new question is answered every 9 seconds

Can you recom. any other ways to take my medications so I wont

Customer Question

Can you recom. any other ways to take my medications so I won't be so tired during the day I don't know if its from the psychiatiric meds I take in the morning or what in the morning I take 1 75mg. Effexor, 2 0.125 Synthroid, 1 10mg. Enalapril Maleate, 1 300mg. Lithium and 1 MultiVitamin/Mineral at bedtime I take 2 300mg. Lithium, 1 25mg. Hydroxyzine Pamoate, 1 10mg. Enalapril Maleate, 2 60mg. Geodon, 1 80mg. Zocor and 1 75mg. Effexor or can you recomend if I should talk to my psychiatrist or primary care doctor
Submitted: 7 years ago.
Category: Mental Health
Expert:  Dr. Vikas replied 7 years ago.
<p> Hi,</p><p> </p><p>Lithium is known to cause sedation .With Geodone also some patients experience a lot of sedation. One of the possible reason of your feeling like this may also be because of carry over sedation next day.</p><p> </p><p>If it is the case, simple dosing rescheduling and adjustment may solve the problem, for example if you are able to tolerate, all doses of Lithium may be taken in night (should consult your doctor prior to doing this!).</p><p> </p><p>You should consult your doctor about the possible sedative effects of these drugs and hopefully your problem may be solved.</p><p> </p><p>If you have any other query, please tell me.</p><p> </p><p>Regards</p>

Related Mental Health Questions